# SDR DXTA2024031311181

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6053
- Aircraft time: 7,003 hours, 3,938 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Mispinned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMER EXIT SIGN LIGHT INOP.   EMERG EXIT SIGN ON FWD CABIN BULKHEAD WILL NOT ILLUMINATE.  POWERED ACFT & DUPLICATED DISCREPANCY. INSPECTED LIGHT FOR DEFECTS. PERFORMED RESEARCH OF  EMER LIGHTING SYS.  GAINED ACCESS TO FWD EMER LIGHT & EXTERIOR EMER LIGHT POWER SUPPLIES.  SWAPPED POWER SUPPLIES, ISSUE DID NOT FOLLOW.  WIRING CHECKED AT CONNECTORS P6116 & P3LF,  WIRING CHECKED GOOD.   INSPECTION, FOUND 2 PINS "A" & "B" FOR CONNECTOR THAT POWERS EXIT SIGN, PINNED INCORRECTLY.  REPINNED CONNECTOR. FOUND 2 PINS FOR CONNECTOR THAT POWERS LT FWD BULKHEAD EXIT SIGN PINNED INCORRECTLY, REPINNED CONNECTOR.  OPS TESTED EMERGENCY LIGHTS, OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
